The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Manuscripta Mathematica.
( Vol. 95 NO.4 / (1998))
On the properly discontinuous subgroups of affine motions
Tatsuya Kawabe,
Pages. 529-543
Abstract The fundamental group $Gamma$ of a compact complete affine manifold is
represented as an affine crystallographic subgroup of $Aff (n).$ L. S.
Auslander conjectured that $Gamma$ is virtually solvable. Our purpose is to
find the algebraic condition on $Gamma$ which ideals affirmative answer to the
conjecture.
Contents Introduction
1. Orbit of certain free group
2. An application of Theorem 1
3. Proof of Main Theorem
Key words
Mathmatical Subject Classification 22E40